# SDR HALA0600406

- Difficulty date: May 12, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,458 hours, 14,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMP DOOR CUT OUT FWD THRESHOLD IS CRACKED.  WELDED CRACK ON RADIUS OF BULK CARGO COMP FWD THRESHOLD IAW BOEING DWG 146T8013.
